# SDR CALA9900740

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Worn
- Location: Rt Mlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD UPPER CORNER OF RT MLG WHEEL WELL FORWARD DOOR JAMB FRAME WORN.  THE FRAME WAS REPLACED AND A SPLICE REPAIR WAS INSTALLED IAW DOUGLAS DRAWING 5930584.
